# SDR CA110216006

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 7,052 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Broken
- Location: Magneto
- Part time: 57 hours
- Component: Magneto
- Component part number: 4370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTED MAG DEAD. WHEN INSPECTED FOR WARRANTY RETURN THE DISTRIBUTOR GEAR DID NOT TURN WHEN THE MAGNETO ROTOR WAS TURNED. THIS INDICATES THE ROTOR IS PROBABLY BROKEN AT THE CAM SLOT LOCATION. SEE SDR 20110209025 FOR SIMILAR PROBLEM WITH ANOTHER MAG, SAME P/N AND ONLY 0218 SOONER IN THE PRODUCTION RUN.
